Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 315318, 11 pages
http://dx.doi.org/10.1155/2014/315318
Research Article

Pullback -Attractor of Coupled Rod Equations with Nonlinear Moving Heat Source

Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China

Received 12 February 2014; Accepted 9 May 2014; Published 3 July 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Danxia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Chepyzhov M Vishik, “Attractors for equations of mathematical physics,” in Proceedings of the American Mathematical Society Colloquium, vol. 49, AMS, Providence, RI, USA, 2002.
  2. T. Caraballo, G. Łukaszewicz, and J. Real, “Pullback attractors for asymptotically compact non-autonomous dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 3, pp. 484–498, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Wang and C. Zhong, “Pullback D-attractors for nonautonomous sine-Gordon equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 7, pp. 2137–2148, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Song, “Pullback attractors of non-autonomous reaction-diffusion equations in H01,” Journal of Differential Equations, vol. 249, no. 10, pp. 2357–2376, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. C. T. Anh and T. Q. Bao, “Pullback attractors for generalized Korteweg-de Vries-Burgers equations,” Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 899–912, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. S. H. Park and J. Y. Park, “Pullback attractor for a non-autonomous modified Swift-Hohenberg equation,” Computers and Mathematics with Applications, vol. 67, pp. 542–548, 2014. View at Publisher · View at Google Scholar
  7. J. Y. Park and J. R. Kang, “Pullback D-attractors for non-autonomous suspension bridge equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4618–4623, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. Q. Z. Ma and C. K. Zhong, “Existence of global attractors for the suspension bridge equations,” Journal of Sichuan University, vol. 43, no. 2, pp. 1–8, 2006. View at Google Scholar
  9. Q. Z. Ma, C. Y. Sun, and C. K. Zhong, “Existence of strong global attractors for the nonlinear beam equations,” Acta Mathematica Scientia, vol. 27, no. 5, pp. 941–948, 2007. View at Google Scholar
  10. N. S. Al-Huniti, M. A. Al-Nimr, and M. Naji, “Dynamic response of a rod due to a moving heat source under the hyperbolic heat conduction model,” Journal of Sound and Vibration, vol. 242, no. 4, pp. 629–640, 2001. View at Publisher · View at Google Scholar · View at Scopus
  11. D. E. Carlson, “Linear thermoelasticity,” in Handbuch Physik, vol. 2, pp. 297–346, Springer, Berlin, Germany, 1972. View at Google Scholar
  12. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, NY, USA, 1997.
  13. J. M. Ball, “Stability theory for an extensible beam,” Journal of Differential Equations, vol. 14, no. 3, pp. 399–418, 1973. View at Google Scholar · View at Scopus
  14. J. M. Ball, “Initial-boundary value problems for an extensible beam,” Journal of Mathematical Analysis and Applications, vol. 42, no. 1, pp. 61–90, 1973. View at Google Scholar · View at Scopus